# SDR SWAA2015060540420

- Difficulty date: June 2, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 45,846 hours, 26,889 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: GD3852DC
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD BULLNOSE EMER LIGHT INOPERATIVE.  REPAIRED ELEC WIRE IAW MM.
